MathSciNet Relay Station
MathSciNet bibliographic data
MR178470 55.50 (57.30)
Atiyah, Michael; Bott, Raoul On the periodicity theorem for complex vector bundles. Acta Math. 112 1964 229–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement